English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27228/39071
Visitors : 2405361      Online Users : 62
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51382

Title: Pole Assignment of a Family of Martrices in a Specified Region
Authors: Hung‐Yuan Chung
Goang‐Yau Shyu
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1996-01
Issue Date: 2018-11-27T01:10:43Z
Publisher: Journal of the CIE
Abstract: Abstract: In this paper, we investigate the problem of the robust pole assignment of a family of matrices by the Lyapunov method. We use the properties of induced norms and matrix measures to examine whether or not all the eigenvalues lie in the desired region. We also give a necessary and sufficient condition for the nominally determined quadratic Lyapunov equation ejθE*P+e‐jθPE<2I. With this necessary and sufficient condition, the poles of the system lying in the desired region can be inspected more efficiently. Finally, examples are given to show the feasibility of the method.
Relation: 19(1) pp.93-99
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51382
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback